Hail, Lenawee
- When
- June 18, 1:05 PM EST
- Where
- Lenawee County, 1.38 mi N of Clayton
- Measured
- 0.75 in hail
- Reported by
- SHAVE Project
- Coordinates
- 41.890, -84.230
Southeast Michigan saw active weather in both the morning and afternoon on Wednesday, June 18th, with the afternoon convection turning severe. Previous convection during the morning hours had moved to the east and there was enough instability for the thunderstorm complex over southern Wisconsin and northern Illinois to hold together as it crossed Lake Michigan and into Lower Michigan.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Southeast Michigan saw active weather in both the morning and afternoon on Wednesday, June 18th, with the afternoon convection turning severe. Previous convection during the morning hours had moved to the east and there was enough instability for the thunderstorm complex over southern Wisconsin and northern Illinois to hold together as it crossed Lake Michigan and into Lower Michigan. This line of storms raced across the state bringing winds, heavy rain, and frequent lightning with numerous reports of trees down, power outages, and local flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 18, 11:21 AM EST, 1 hour 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1221 PM EDT WED JUN 18 2014 .AVIATION... //DISCUSSION... VARIABLE, BUT PREDOMINANTLY VFR, CONDITIONS AND LIGHT SOUTH WINDS WILL BE THE RULE IN THE VERY NEAR TERM AS A CONVECTIVE COMPLEX GATHERS OVER THE WEST SIDE OF THE STATE. THUNDERSTORMS PRESENTLY OVER EASTERN LAKE MICHIGAN ARE EXPECTED TO HOLD TOGETHER AND REACH SOUTHEAST MICHIGAN AROUND 19Z, SUPPORTING A PREVAILING MENTION OF TSRA AT ALL TAF SITES DURING THE MID/LATE AFTERNOON. WILL ATTEMPT TO DEFINE THE FORECAST PEAK INTENSITY PERIOD WITH A BRIEF TEMPO GROUP FEATURING FURTHER REDUCED VSBY/GUSTS. THE STORMS MAY CARRY A SEVERE POTENTIAL BY THIS TIME...MAINLY FOR THE DETROIT AREA TAF SITES. HIGH PRESSURE WILL BRING TRANQUIL CONDITIONS BY TONIGHT, BUT MOIST NORTHEAST FLOW OFF OF LAKE HURON COMBINED WITH REMNANT MOISTURE FROM TODAY'S RAINFALL WILL PRESENT POTENTIAL FOR LIGHT FOG/MVFR CLOUD COVER TOWARD MORNING. FOR DTW...THUNDERSTORMS WILL APPROACH FROM THE WEST DURING THE 18Z-19Z PERIOD AND ARE FORECAST TO DIRECTLY IMPACT THE AIRFIELD DURING THE 19Z-20Z //DTW THRESHOLD THREATS... * HIGH CONFIDENCE THAT THUNDERSTORMS WILL IMPACT KDTW AIRSPACE AFTER 19Z. * MEDIUM CONFIDENCE IN CEILINGS AOB 5KFT OUTSIDE OF T-STORMS && .PREV DISCUSSION...ISSUED 1149 AM EDT WED JUN 18 2014 UPDATE... CONVECTIVE COMPLEX OVER LAKE MICHIGAN REMAINS IN TACT AND STRONGLY TIED TO MCV FORCING AS IT FEEDS OFF OF AN ELEVATED UNSTABLE LAYER EVIDENT IN REGIONAL SOUNDINGS THIS MORNING. UPPER AIR DATA VOID BETWEEN THE QUAD CITIES AND CINCINNATI LEAVES THE QUAD CITIES AS THE BEST, BUT LESS-THAN-IDEAL, APPROXIMATION FOR THE THERMODYNAMIC ENVIRONMENT UPON WHICH THIS ACTIVITY HAS BEEN FEEDING. REINFORCING THE ELEVATED NATURE OF INSTABILITY IS, ATTM, COLD AIR OVER LAKE MICHIGAN, WHICH WILL CEASE TO BE AN ISSUE ONCE THIS ACTIVITY MOVES ONSHORE IN WESTERN LOWER MICHIGAN. COMBINED WITH SOME DEGREE OF DIURNAL RECOVERY OF THE BOUNDARY LAYER, EXPECTATIONS ARE FOR THIS ACTIVITY TO HOLD TOGETHER WITH REASONABLY GOOD ODDS TO BECOME INCREASINGLY ROOTED IN THE BOUNDARY LAYER AS IT ROLLS EAST INTO SOUTHEAST MICHIGAN DURING THE MID-AFTERNOON HOURS. IN ADDITION, WEAK RIDGING EVIDENT JUST IN ADVANCE OF THE COMPLEX MAY BE HELPFUL IN TERMS OF ALLOWING THE MODERATELY UNSTABLE AIRMASS OVER NORTHERN INDIANA/OHIO TO BUBBLE NORTHWARD AND PRESENT A MORE ORGANIZED SEVERE THREAT ALONG/SOUTH OF THE I-94 CORRIDOR. AT THIS TIME, THE PRIMARY THREAT REMAINS WIND WITH SECONDARY THREAT OF HAIL. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. GRIDS/ZONES HAVE BEEN UPDATED TO INCLUDE LIKELY POPS DURING THE 18Z-00Z PERIOD. PREV DISCUSSION...ISSUED 259 AM EDT WED JUN 18 2014 SHORT TERM...TODAY AND TONIGHT A STRONG MID LEVEL SUBSIDENCE BUBBLE/CAPPING INVERSION OVERSPREAD SE MI MON AFTERNOON IN THE WAKE OF THE CONVECTIVE COMPLEX WHICH ROLLED ACROSS THE NRN GREAT LAKES. THIS SUBSIDENCE NOT ONLY INHIBITED CONVECTION LAST EVENING BUT HAS HELD STEADFAST INTO THE OVERNIGHT. UPSTREAM SATELLITE/RADAR COMPOSITE HOWEVER SHOW A SERIES OF CONVECTIVE CLUSTERS EXTENDING FROM SW LOWER MI TO THE NORTHERN PLAINS. THESE STORMS HAVE DEVELOPED NORTH OF A SFC WARM FRONT WITHIN A BROAD REGION OF LOW LEVEL WARM AIR ADVECTION/ISENTROPIC ASCENT. THE SOUTHERLY INFLOW HAS BEEN TRANSPORTING A HIGHLY UNSTABLE AIR MASS NORTH OF THE SFC WARM FRONT. 00Z RAOBS FROM ACROSS THE REGION SHOW A PLUME OF STEEP MID LEVEL LAPSE RATES FROM THE UPPER MIDWEST ACROSS THE GREAT LAKES. THE UPSTREAM WATER VAPOR SHOWS SEVERAL CONVECTIVELY INDUCED MID LEVEL IMPULSES...THE STRONGEST OF WHICH IS NOW SLIDING ACROSS THE MN/IA BORDER. THESE WAVES WILL TRACK ACROSS LOWER MI THIS MORNING INTO THE AFTERNOON AND WILL AID IN ERODING THE CAP OVER SE MI THIS MORNING. THIS WILL PROVIDE AN OPPORTUNITY FOR AT LEAST SCATTERED CONVECTION LASTING THROUGH THE AFTERNOON. MEANWHILE...THE SFC WARM FRONT /EXTENDING FROM KBEH TO KTOL AS OF 07Z/ WILL ATTEMPT TO LIFT NORTHWARD TODAY UNDER DAYTIME HEATING AND S-SW FLOW IN THE WARM SECTOR. CONVECTIVE OUTFLOW MAY HOWEVER SLOW ITS NORTHWARD PROGRESS AND LEADS TO A GOOD DEAL OF UNCERTAINTY AS TO HOW FAR NORTH THIS BOUNDARY WILL MAKE IT TODAY. THE STEEP MID LEVEL LAPSE RATES ARE SUPPORTING GOOD CAPE DENSITY WITH 0-3KM MU CAPE OF 1500 TO 3000 J/KG. GIVEN 0-6KM BULK SHEAR VALUES WILL BE UP AROUND 40 KNOTS AND CONSIDERING THE DEGREE OF ELEVATED INSTABILITY...THERE IS AGAIN A CHANCE OF DAMAGING WINDS AND LARGE HAIL WITH ANY THUNDERSTORM. MODERATE TO HIGH INSTABILITY IS EXPECTED TO DEVELOP WITHIN THE MOIST AIR MASS ALONG/SOUTH OF THE SFC WARM FRONT. ANY STORM THAT BECOMES ROOTED IN THE BOUNDARY LAYER ALONG THIS FRONT WILL HAVE THE POTENTIAL TO DEVELOP INTO SUPERCELLS. THE CHANCES FOR SEVERE WEATHER WILL BE HIGHER SOUTH OF A SAGINAW TO SANDUSKY LINE /CLOSER TO THE BETTER INSTABILITY/. THE APPROACH OF THE UPPER LOW INTO THE NRN PLAINS TONIGHT WILL BUILD THE MID LEVEL RIDGE ACROSS THE MS VALLEY AND WRN GREAT LAKES. THIS WILL HELP NUDGE STRONG SFC HIGH PRESSURE OVER NRN ONTARIO TOWARD LAKE HURON...WHICH IN TURN WILL STRENGTHEN THE LOW LEVEL NE FLOW OVER SE MI. THIS WILL FORCE THE SFC FRONT BACK TO THE SOUTH... BRINGING MUCH MORE STABLE AIR /MODIFIED BY THE MARINE LAYER/ INTO SE MI. THIS ALONG WITH BUILDING MID LEVEL HEIGHTS WILL SIGNIFICANTLY LOWER THE CHANCES FOR ADDITIONAL CONVECTION DURING THE COURSE OF THE NIGHT. LONG TERM...THURSDAY THROUGH TUESDAY STRONG SURFACE HIGH PRESSURE WILL SETTLE INTO HUDSON BAY AND NORTHERN ONTARIO TOMORROW...WHILE UPPER SHORTWAVE RIDGING AMPLIFIES OVERHEAD. TREND IN THE MODELS HAS BEEN MORE AGGRESSIVE WITH EXPANDING THE SURFACE RIDGE INTO THE CENTRAL GREAT LAKES...RESULTING IN A FORECAST THAT PUSHES THE FRONTAL BOUNDARY CURRENTLY DRAPED OVER SOUTHERN MICHIGAN FURTHER SOUTH INTO FAR SOUTHWEST MICHIGAN AND OHIO. POPS WERE THEREFORE DECREASED FOR THURSDAY AND THURSDAY EVENING...LEAVING ONLY SMALL CHANCES SOUTH AND WEST OF A LINE FROM OWOSSO TO DETROIT. SEVERE WEATHER IS NOT EXPECTED IF ANY STORMS DO FORM...WITH A VERY LIGHT WIND FIELD IN PLACE AND ONLY WEAK ELEVATED INSTABILITY EXPECTED TO BE OVERHEAD. ANY THUNDERSTORM OR SHOWER THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AS PW VALUES OVER THE SOUTHERN PORTION OF THE FORECAST AREA REMAIN BETWEEN 1.5 AND 1.75 INCHES AND STORM MOTION IS EXPECTED TO BE ONLY A MEAGER 5-10 KNOTS. TEMPERATURES WILL COOL A FEW MORE DEGREES ON THE NORTH SIDE OF THE FRONT THURSDAY...ESPECIALLY WITH EASTERLY FLOW OFF THE GREAT LAKES. TEMPERATURES SHOULD RANGE FROM NEAR 80 WELL INLAND TO NEAR 70 CLOSER TO THE LAKESHORES. UPPER/SURFACE LOW PRESSURE MOVING INTO MANITOBA BY FRIDAY WILL THEN ALLOW THE FRONT TO LIFT BACK NORTHWARD THROUGH THE AREA LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT. THIS SHOULD PROVIDE A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA AGAIN...WITH MODELS SHOWING GOOD ISENTROPIC ASCENT ALONG THE 300K SURFACE AND GOOD THETA-E ADVECTION BACK INTO LOWER MICHIGAN. MEDIUM RANGE MODELS THEN STRUGGLE WITH THE EVOLUTION AND EASTWARD MOVEMENT OF THE UPPER LOW NOW SEEN ON WATER VAPOR NEAR THE NORTHERN ROCKIES. 00Z GFS IS NOW A FAST OUTLIER WITH BRINGING THE LOW AND A COLD FRONT ACROSS MICHIGAN LATE SUNDAY INTO MONDAY. LATEST EURO HAS TRENDED SLOWER...BRINGING THE LOW AND FRONT THROUGH STARTING ON TUESDAY. EURO SOLUTION...WHILE IT IS A FULL DAY SLOWER THAN ITS PREVIOUS RUN HAS SOME SUPPORT FROM THE UKMET AT 144 HOURS (00Z TUE) AND THE GEM. A SLOWER SOLUTION COULD OPEN THE DOOR TO A DRIER FORECAST FOR THE WEEKEND AND A MORE ACTIVE PERIOD OF WEATHER MONDAY INTO TUESDAY. WILL HAVE TO WATCH TRENDS TO SEE IF LARGER ADJUSTMENTS TO THE FORECAST ARE NEEDED. MARINE... LOW PRESSURE LIFTING UP THROUGH THE MIDWEST WILL STRENGTHEN A FRONTAL BOUNDARY LYING OVER SOUTHERN LOWER MICHIGAN. THIS WILL BRING ROUNDS OF SHOWERS AND THUNDERSTORMS TO THE CENTRAL GREAT LAKES TODAY...WITH THE EXCEPTION OF NORTHERN LAKE HURON WHICH WILL REMAIN UNDER THE INFLUENCE OF HIGH PRESSURE CENTERED OVER ST JAMES BAY. THE HIGH WILL EXPAND SOUTHWARD TONIGHT AND THURSDAY...PUSHING THE FRONTAL BOUNDARY SOUTH AND WEST OF THE AREA...AND ALLOWING FOR A QUIETER DAY. THE FRONT WILL EVENTUALLY LIFT BACK NORTHWARD LATE THURSDAY NIGHT INTO FRIDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES INTO MANITOBA...SPREADING SHOWERS AND THUNDERSTORMS BACK INTO THE AREA. WIND SPEEDS LOOK TO REMAIN UNDER 20 KNOTS THOUGH THE MID-WEEK PERIOD...WITH A DIRECTION PRIMARILY FROM THE NORTHEAST. THE STRONGEST WINDS AND LARGEST WAVES WILL BE OVER SAGINAW BAY...WHERE A FUNNELING EFFECT WILL HAVE AN IMPACT ON WINDS AND WAVES. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....JVC UPDATE.......JVC SHORT TERM...SC LONG TERM....HLO MARINE.......HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1045 AM EDT WED JUN 18 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-191445- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1045 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A CONVECTIVE COMPLEX APPROACHES FROM THE WEST. THERE IS A CHANCE OF SEVERE WEATHER FROM I-69 SOUTHWARD WITH THESE STORMS...WITH THE GREATEST RISK TOWARD THE OHIO BORDER. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND HAIL GREATER THAN ONE INCH IN DIAMETER. THERE IS ALSO A RISK OF ISOLATED TORNADOES. STORM MOTION WILL BE TO THE EAST AT 40 MPH. ANY STORM THAT DEVELOPS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND INTENSE RAINFALL...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SOUTH OF INTERSTATE 69 THURSDAY. A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST FRIDAY THROUGH SUNDAY FOR ALL OF SOUTHEAST MICHIGAN. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TODAY. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-191445- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1045 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS A CONVECTIVE COMPLEX APPROACHES FROM THE WEST. THERE IS A CHANCE OF SEVERE WEATHER FOR LAKE ERIE AND LAKE ST CLAIR. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 KNOTS AND HAIL GREATER THAN ONE INCH IN DIAMETER. THERE IS ALSO A RISK OF ISOLATED WATERSPOUTS. STORM MOTION WILL BE TO THE EAST AT 35 KNOTS. ANY STORM THAT DEVELOPS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND INTENSE RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FOR LAKE ERIE THURSDAY. A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST FRIDAY THROUGH SUNDAY FOR ALL MARINE AREAS. DT YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1021 AM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LIVONIA 42.40N 83.37W
06/18/2014 M1.50 INCH WAYNE MI TRAINED SPOTTER
4 HOUR TOTAL...MOST FELL FROM 6AM TO 7AM.
&&
MOSTEIKOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1155 AM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN DEXTER 42.33N 83.88W
06/18/2014 M1.40 INCH WASHTENAW MI COCORAHS
4 HOUR TOTAL
0655 AM HEAVY RAIN 1 W CANTON 42.31N 83.50W
06/18/2014 M1.28 INCH WAYNE MI COCORAHS
4 HOUR TOTAL
0700 AM HEAVY RAIN 3 NNE ANN ARBOR 42.32N 83.71W
06/18/2014 M1.71 INCH WASHTENAW MI COCORAHS
4 HOUR TOTAL
0730 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
06/18/2014 M1.33 INCH OAKLAND MI CO-OP OBSERVER
4 HOUR TOTAL
0737 AM HEAVY RAIN HOWELL 42.61N 83.94W
06/18/2014 M1.36 INCH LIVINGSTON MI CO-OP OBSERVER
4 HOUR TOTAL
0800 AM HEAVY RAIN WYANDOTTE 42.21N 83.16W
06/18/2014 M1.56 INCH WAYNE MI CO-OP OBSERVER
4 HOUR TOTAL
0800 AM HEAVY RAIN 3 NW PINCKNEY 42.49N 83.99W
06/18/2014 M1.20 INCH LIVINGSTON MI COCORAHS
4 HOUR TOTAL
0800 AM HEAVY RAIN ROMULUS 42.22N 83.37W
06/18/2014 M1.10 INCH WAYNE MI ASOS
4 HOUR TOTAL AT DETROIT METRO AIRPORT /KDTW/
&&
THOMPSONThe Detroit radar (KDTX), 110 km away, was scanning. The volume nearest the first event began at 18:04 UTC.
21 thunderstorm wind, 6 hail, 1 lightning. Local standard time, as filed.
Tree reported down on road.
Tree reported down on road.
Large trees uprooted.
Trees uprooted.
Tree reported down on road.
Power lines reported down.
Tree reported down on road.
Power lines reported down.
Multiple power lines reported down.
Large tree limb reported down.
Power line reported down.
Trees reported down.
One foot diameter tree reported down.
One foot diameter tree limb down on road.
A spotter estimated a 60 mph thunderstorm wind gust which caused siding to come off a house.
Eight inch diameter tree snapped at base.
Four to eight inch diameter tree limbs reported down.
Tree reported blown down onto a house.
Power lines reported down.
Six inch diameter tree reported down.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Lightning, Washtenaw | 2014-06-18 | 32 | Male | Under Tree | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2014Every state in 2014This day in weather historyWarnings in Michigan, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 521566, 521572, 521537, 521538, 521567, 521570, 521539, 521556, 521540, 521536, 521541, 521571, 521573, 521542, 521543, 521548, 521544, 521545, 521546, 521547, 521550, 521903, 521552, 521553, 521554, 521582, 521549, 521555.